# SDR GTIA20130921976

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,697 hours, 13,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FWD LAVATORY ATTACHMENT CHANNEL AT L1 DOOR HAS CORROSION IN CENTER ATTACHMENT HOLE.  WORK ACCOMPLISHED AND CLEARED ON NON-ROUTINE 7230N00205.
